Alert archive / Colorado / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 22, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 23, 2008, 6:24 PM MDT for Logan County, Colorado. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2008, 6:24 PM MDT (00:24 UTC)
- Expired
- May 23, 2008, 7:00 PM MDT
- In force
- 36 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
County Logan County, CO
The radar
The Cheyenne radar (KCYS), 164 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 6:50 PM MDT | HAIL 1 | 2 N Dailey, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 6:07 PM MDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2168 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KBOU 240024 SVRBOU COC075-240100- /O.NEW.KBOU.SV.W.0022.080524T0024Z-080524T0100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 624 PM MDT FRI MAY 23 2008 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN LOGAN COUNTY IN NORTHEAST COLORADO * UNTIL 700 PM MDT * AT 624 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 3 MILES OVER ST PETERSBURG...OR 22 MILES EAST OF STERLING...MOVING NORTH AT 30 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TWIN BUTTES...ST PETERSBURG...PROCTOR...PEETZ...FLEMING AND CROOK. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT SATURDAY MORNING FOR NORTHEAST COLORADO. LAT...LON 4100 10319 4100 10266 4050 10267 4046 10283 TIME...MOT...LOC 0024Z 170DEG 26KT 4058 10277 $$ BARJENBRUCH
2 follow-up statements
000 WWUS55 KBOU 240054 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 654 PM MDT SAT MAY 23 2008 COC075-240100- /O.CON.KBOU.SV.W.0022.000000T0000Z-080524T0100Z/ LOGAN CO- 654 PM MDT SAT MAY 23 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT FOR NORTHEASTERN LOGAN COUNTY... AT 652 PM MDT...A TRAINED WEATHER SPOTTER 2 MILES NORTH OF DAILEY REPORTED 1 INCH DIAMETER HAIL. THIS STORM WAS MOVING NORTH AT 30 MPH. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TWIN BUTTES AND CROOK. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT SATURDAY MORNING FOR NORTHEAST COLORADO. LAT...LON 4071 10267 4073 10279 4099 10293 4100 10266 TIME...MOT...LOC 0052Z 182DEG 24KT 4077 10274 $$ BARJENBRUCH
000 WWUS55 KBOU 240102 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 702 PM MDT SAT MAY 23 2008 COC075-240112- /O.EXP.KBOU.SV.W.0022.000000T0000Z-080524T0100Z/ LOGAN CO- 702 PM MDT SAT MAY 23 2008 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOGAN COUNTY HAS EXPIRED... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE SEVERE WEATHER. HOWEVER...THIS STORM WILL STILL PRODUCE VERY HEAVY RAIN...FREQUENT LIGHTNING...AND PEA TO MARBLE SIZED HAIL. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT SATURDAY MORNING FOR NORTHEAST COLORADO. LAT...LON 4071 10267 4073 10279 4099 10293 4100 10266 TIME...MOT...LOC 0054Z 182DEG 24KT 4078 10274 $$ BARJENBRUCH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 2:51 AM MDT, 15 hours 33 minutes earlier.
Area forecast discussion, May 23, 2:51 AM MDT, 15 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 251 AM MDT FRI MAY 23 2008 .SHORT TERM...ONCE AGAIN FCST FOR TODAY IS RATHER COMPLICATED. STG UPPER LEVEL TROUGH WILL REMAIN OVER THE WRN US WITH RATHER STG SSW FLOW ALOFT. JUST LIKE YESTERDAY THE BIG QUESTION IS WHERE A STG SFC LOW WILL DVLP BY AFTN AND WHERE WILL WRM FNTL BNDRY AND DRYLINE INTERSECT BY AFTN. YESTERDAY AN INTENSE SUPERCELL DEVELOPED ALONG THE TRIPLE POINT OVER SWRN WELD COUNTY AND PRODUCED A STG TORNADO AS IT MOVED NW CAUSING CONSIDERABLE DAMAGE. THE RUC AND GFS SHOW THE FNTL BNDRY BY EARLY AFTN ALONG THE WY-NE BORDER AREA WHILE BOTH THE 00Z AND 06Z RUNS OF THE NAM HAVE THIS BNDRY FURTHER SOUTH FROM JUST NORTH OF DENVER EXTENDING EASTWARDS TOWARDS AKRON MUCH LIKE OCCURRED YESTERDAY. LATEST 06Z RUN FM THE RUC IS STARTING TO TREND MORE TOWARDS NAM SOLUTION SO AM A BIT CONCERNED THAT NAM MAY END UP BEING THE RIGHT SOLUTION. MEANWHILE QQ FIELDS FM THE GFS AND NAM SHOW DECENT ASCENT OVER NRN CO THIS AFTN WITH FAVORABLE QG VERTICAL VELOCITIES ONCE AGAIN. IF RATHER STG ESE LOW LEVEL FLOW DOES DVLP INTO LARIMER COUNTY AS SHOW BY THE NAM THIS COULD LEAD TO SIGNIFICANT RAINFALL ON TOP OF ALREADY SATURATED GROUND IN AN NR THE FOOTHILLS WHICH COULD LEAD TO SOME FLASH FLOODING. THUS WILL ISSUE A FFA FOR THE FOOTHILLS AND LOWER ELEVATIONS OF LARIMER COUNTY INTO EXTREME WRN WELD COUNTY FOR THE AFTN HOURS. AS FAR AS SVR WEATHER THREAT IF FNTL BNDRY ENDS UP FURTHER SOUTH LIKE NAM SHOWS THE POTENTIAL FOR SVR WEATHER WILL BE QUITE HIGH ALONG AND NORTH OF BNDRY THRU THE AFTN HOURS. CAPES ARE FCST IN THE 1500-2000 J/KG RANGE ALONG BNDRY BY MID AFTN WITH HELICITIES AOA 200 M2S2. CURRENTLY THERE IS A MDT RISK FOR THE EXTREME NERN CORNER OF CO FOR THIS AFTN HOWEVER AM CONCERNED IF BNDRY ENDS UP FURTHER SOUTH THREAT FOR SIGNIFICANT SVR WX MAY EXIST FURTHER WESTWARD INTO MORGAN...WELD AND POSSIBLY ERN LARIMER COUNTIES. FOR THE REST OF THE AREA SOUTH OF THE FNTL BNDRY THE AIRMASS WILL DRY OUT CONSIDERABLY WITH ONLY SOME HIGH ISOLD HIGH BASED CONVECTION POSSIBLE. MEANWHILE STG SSE LOW LEVEL WINDS WILL REDEVELOP BY AFTN SOUTH OF THE BNDRY WITH SPEEDS IN THE 20 TO 35 MPH WITH A FEW GUSTS TO 50 MPH POSSIBLE. IN THE MTNS ONCE AGAIN THERE WILL BE QUITE A BIT OF MOISTURE COMBINED WITH STEEP LAPSE RATES SO EXPECT SCT SHOWERS/TSTMS WITH THE SNOW LEVEL AROUND 10000 FEET. HIGH TEMPS THIS AFTN WILL VARY WIDELY AND BE DEPENDANT ON WHERE THE FNTL BNDRY IS. SOUTH OF THE BNDRY HIGHS WILL RISE WELL INTO THE 70S WHILE NORTH OF BNDRY HIGHS WILL ONLY BE IN THE 60S. FOR TONIGHT THE QG ASCENT WILL AND QG VERTICAL VELOCITIES ARE FCST TO DIMINISH BY EARLY EVENING AS THE FNTLY BNDRY IS FCST TO LIFT BACK TO ALONG THE WY-CO-NE BORDER AREA BY 03Z. THUS PCPN SHOULD END BY EARLY EVENING ACROSS ALONG AND NORTH OF THE BNDRY. IN THE MTNS SHOULD SEE PCPN GRADUALLY DIMINISH AS WELL. .LONG TERM...THE UPPER PATTERN OVER THE WESTERN U.S. WILL UNDERGO CHANGE OVER THE COURSE OF THE WEEKEND AS THE LARGE UPPER LOW CONTINUES ITS RETROGRESSION AND THEN BEGINS FILLING ON SUNDAY. AS THE UPPER LOW FILLS...RISING HEIGHTS OVER THE SOUTHWESTERN DESERTS WILL PRODUCE A DRIER SOUTHWESTERLY MID LEVEL FLOW OVER COLORADO. AS THE SURFACE PRESSURE PATTERN RELAXES THROUGH THE WEEKEND...IT WILL BE LESS ABLE TO CONTINUE DRAWING GULF MOISTURE INTO THE REGION. THE RESULT OF THESE CHANGES WILL BE A RETURN TO THE MORE DIURNAL PATTERN OF SHOWER ACTIVITY ACROSS THE FORECAST AREA THAN WE HAVE SEEN OVER THE LAST COUPLE DAYS. QPF FIELDS FROM THE LATEST GFS NOW SHOW DRY CONDITIONS ACROSS THE COUNTY WARNING AREA FROM SATURDAY NIGHT THROUGH MONDAY AFTERNOON...TEMPTING ME TO REMOVE ALL POPS FROM THE FORECAST...BUT DO NOT HAVE THE CONFIDENCE THAT THE GFS SOLUTION WILL VERIFY ALL THE WAY THROUGH 96 HOURS...SO WILL HANG ON TO THE SLIGHT CHANCE POPS THAT ARE ALREADY IN THE FORECAST PACKAGE. COME MONDAY EVENING THROUGH NEXT WEEK...THE GFS AND ECMWF INDICATE A CANADIAN HIGH DROPPING OVER THE NORTHERN PLAINS WHICH COULD SET EASTERN COLORADO UP FOR SOME DAY 2/GULF MOISTURE RETURN FLOW THAT CAN SUPPORT AFTERNOON AND EVENING SHOWERS ALONG THE FRONT RANGE. THIS WILL BE A MUCH MORE COMMON SUMMER WEATHER PATTERN THAN WHAT WE HAVE SEEN OVER THE PAST COUPLE DAYS. TEMPERATURES THROUGH THE PERIOD SHOULD BE GENERALLY AROUND SEASONAL VALUES GIVEN THAT WE WILL NOT BE UNDER ANY WARM RIDING OR COLD TROUGHINESS. CHANGES TO THE GRIDS WERE PRIMARILY TO BACK OFF ON CLOUD COVER THROUGH MOST PERIODS...AND TO SCALE BACK POPS DURING THE OVERNIGHT PERIODS TO REFLECT THE CHANGE TO THE MORE DIURNALLY DRIVEN SHOWER PATTERN. && .AVIATION...STG SURFACE LOW WILL REDEVELOP BY MIDDAY WITH LIGHT WINDS THIS MORNING INCREASING SIGNIFICANTLY BY MIDDAY. SSE WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL BE POSSIBLE THRU THE AFTN HOURS. WINDS MAY EVENTUALLY SHIFT TO MORE SWLY BY 23Z WITH SPEEDS STILL IN THE 20-30 MPH RANGE BEFORE DECREASING BY 02Z. BEST CHC OF TSTMS THIS AFTN SHOULD STAY NORTH OF THE AIRPORT MUCH LIKE YESTERDAY HOWEVER IF AN ISOLD HIGH BASED STORM DOES DEVELOP COULD SEE WIND GUSTS BRIEFLY REACH 50 MPH OR SO. && .BOU WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FROM 18Z-03Z FOR THE FOOTHILLS AND LOWER ELEVATIONS OF LARIMER COUNTY AND EXTREME WESTERN WELD COUNTY...ZONES 35 AND 38. && RPK/KDRBY
Hazardous weather outlook, May 23, 10:49 AM MDT, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1049 AM MDT FRI MAY 23 2008 COZ030>051-241200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1049 AM MDT FRI MAY 23 2008 ...FLASH FLOOD WATCH FOR IN AND NEAR THE FOOTHILLS OF LARIMER COUNTY AND OVER NORTHWEST WELD COUNTY FROM NOON UNTIL 9 PM THIS EVENING... ...SEVERE THUNDERSTORMS WITH TORNADOES...LARGE HAIL AND DAMAGING WINDS POSSIBLE OVER PORTIONS OF THE NORTHEAST PLAINS THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A FRONTAL BOUNDARY WILL BECOME ESTABLISHED OVER NORTHEAST COLORADO THIS AFTERNOON AS SURFACE LOW PRESSURE INTENSIFIES IN THE NORTHERN MOUNTAINS. THIS BOUNDARY WILL BECOME A FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON INTO THE EARLY EVENING HOURS. SEVERE STORMS MAY DEVELOP ALONG AND NORTH OF THE BOUNDARY THIS AFTERNOON... ESPECIALLY NORTH OF A GREELEY TO FORT MORGAN TO AKRON LINE. TORNADOES...LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH ANY STORM. MEANWHILE WITH SOUTHEASTERLY LOW LEVEL WINDS FLOWING INTO THE FOOTHILLS OF LARIMER COUNTY HEAVY RAIN PRODUCING THUNDERSTORMS MAY OCCUR THIS AFTERNOON INTO THE EARLY EVENING HOURS WHICH COULD PRODUCE SOME FLASH FLOODING IN AND NEAR THE FOOTHILLS AND OVER NORTHWESTERN WELD COUNTY. ELSEWHERE OVER THE NORTHEAST PLAINS ONLY ISOLATED THUNDERSTORMS ARE EXPECTED IN THE DRIER AIRMASS SOUTH OF THE FRONT WHICH MAY PRODUCE STRONG WINDS BUT LITTLE RAINFALL. IN ADDITION SOUTH OF THE FRONT SOUTH TO SOUTHEAST WINDS WILL INCREASE BY MIDDAY WITH SPEEDS OF 20 TO 35 MPH ALONG WITH A FEW GUSTS UP TO 45 MPH. IN THE MOUNTAINS SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR WITH THE SNOW LEVEL AROUND 10000 FEET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A SLIGHT CHANCE OF LATE AFTERNOON AND EVENING THUNDERSTORMS ACROSS THE ENTIRE AREA EACH DAY. A FEW THUNDERSTORMS ON THE NORTHEAST PLAINS MAY BECOME SEVERE ON SATURDAY AND SUNDAY. EARLY NEXT WEEK...THE SURFACE PRESSURE PATTERNS WILL CHANGE AND THUNDERSTORM ACTIVITY MAY BECOME MORE CONCENTRATED ALONG THE FRONT RANGE FOOTHILLS AND URBAN CORRIDOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS BEEN ACTIVATED. D-L/MEYER
In the hours before
Local storm report, May 23, 4:04 PM MDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
404 PM MDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG EATON 40.52N 104.71W
05/23/2008 WELD CO COUNTY OFFICIAL
SEMI THROWN INTO HOUSE
0340 PM TSTM WND GST 3 NNW CORNISH 40.56N 104.45W
05/23/2008 M87.00 MPH WELD CO TRAINED SPOTTER
&&
JKLocal storm report, May 23, 4:47 PM MDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
447 PM MDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL WELDONA 40.35N 103.97W
05/23/2008 M1.50 INCH MORGAN CO AMATEUR RADIO
0355 PM TSTM WND DMG 2 E EATON 40.52N 104.67W
05/23/2008 WELD CO COUNTY OFFICIAL
SEMI THROWN INTO HOUSE
0350 PM TORNADO 1 E WINDSOR 40.49N 104.89W
05/23/2008 WELD CO NWS EMPLOYEE
GUSTNADO
0350 PM TORNADO 3 W GREELEY 40.42N 104.80W
05/23/2008 WELD CO AMATEUR RADIO
GUSTNADO
0340 PM TSTM WND GST 3 NNW CORNISH 40.56N 104.45W
05/23/2008 M87.00 MPH WELD CO TRAINED SPOTTER
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 9:11 PM MDT | Areal Flood Warning | BOU | Logan, Sedgwick | 11 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.